Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Stirling's Series and Bernoulli Numbers

Elias Y. Deeba and Dennis M. Rodriguez
The American Mathematical Monthly
Vol. 98, No. 5 (May, 1991), pp. 423-426
DOI: 10.2307/2323860
Stable URL: http://www.jstor.org/stable/2323860
Page Count: 4

You can always find the topics here!

Topics: Recurrence relations, Recursive functions, Integers, Coefficients
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Stirling's Series and Bernoulli Numbers
Preview not available

Page Thumbnails

  • Thumbnail: Page 
423
    423
  • Thumbnail: Page 
424
    424
  • Thumbnail: Page 
425
    425
  • Thumbnail: Page 
426
    426